# SDR UALA2011041101744

- Difficulty date: April 10, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 82,527 hours, 10,072 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGNECY LIGHT SEAT 57AB INOPERATIVE.  RELAMPED, CHECKS NORMAL.
